# SDR 2006UALA01564

- Difficulty date: August 9, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 27,082 hours, 7,967 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE PACK GOUGED ON TRAILING EDGE OF SLIDE.  REMOVED SLIDE AND REINSTALLED IN PROPER SEQUENCE. STILL FOUND SLIDE CONTACTING ACTUATOR LINKAGE ROD.   FOUND FWD ALIGNMENT PIN BROKEN. REPLACED 2 EACH ALIGNMENT PINS. NO HELP WITH CLEARANCE PROBLEM.  REPLACED SLIDE.  SLIDE FITS WITH ADEQUATE CLEARANCE. ROOT CAUSE IS SUSPECTED TO BE ORIGINAL SLIDE PACKBOARD MOUNT HOLES MISLOCATED.
